Reference : Global Asymptotic Stability of Oscillations with Sliding Modes
Scientific congresses, symposiums and conference proceedings : Paper published in a book
Engineering, computing & technology : Multidisciplinary, general & others
http://hdl.handle.net/10993/20433
Global Asymptotic Stability of Oscillations with Sliding Modes
English
Goncalves, Jorge mailto [University of Luxembourg > Luxembourg Centre for Systems Biomedicine (LCSB) > >]
2003
Proceedings of the 15th IFAC World Congress
IFAC
Volume 15
173-178
Yes
978-3-902661-74-6
15th IFAC World Congress
Jully 21 - 26, 2002
Barcelona
Spain
[en] Relay ; Global Stability ; Quadratic Surface Lyapunov Functions ; Impact Maps
[en] This paper explores a new methodology based on quadratic surface Lyapunov functions to globally analyze oscillations with sliding modes in relay feedback systems (RFS). The method consists in efficiently construct quadratic Lyapunov functions on switching surfaces that can be used to show that impact maps, i.e., maps from one switch to the next, are contracting. This, in turn, shows that the system is globally stable. Several classes of piecewise linear systems (PLS) were previously successfully analyzed with this methodology. In this paper, we consider PLS whose trajectories switch between subsystems of different dimensions. We present and discuss distinct relaxations leading to sufficient conditions of different conservatism and computationally complexity. The results in this paper open the door to the analysis of other, more complex classes of PLS.
http://hdl.handle.net/10993/20433

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Limited access
Global Asymptotic Stability of Oscillations with Sliding Modes.pdfPublisher postprint229.02 kBRequest a copy

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.